# SDR C1HA200197012

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULBS BURNED OUT FWD ENTRY, ROWS, CENTER AND AFT CABIN.  RELAMPED EMERGENCY EXIT LIGHTING AS REQUIRED.
